MAUDE Adverse Event Report: ABBOTT MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700150
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the non-abbott pfa (boston scientific) procedure, communication issues resulted in the cancellation of the procedure.There were issues with the dws freezing.Log review of the dws indicated that the pfa was causing issues with the amplifier that was causing the dws to freeze.It was not possible to access the workmate claris computer to pace, and it was not possible to confirm block on the cti line.The procedure was not completed.There were no patient consequences.
 
Additional Manufacturer Narrative
One claris¿ amplifier 120 channel sn: (b)(6), was received for evaluation.The field reported event was not able to be replicated.Power was applied to the amplifier and the amplifier passed power-on-self-test (post).The amplifier went status ready and communicated with the test claris computer.The electrocardiogram (ecg) and intra-cardiac (ic) signals were imported with an ecg stimulator to each channel and all the ecg and ic signals were displayed successfully.There was no loss of communications during the investigation.An ep-4 stimulator was then attached and the stim channels were tested using the parallel and the split lead connectors.These stimulus tests were successful.Evaluation testing was successful.Based on the information provided to abbott and the investigation performed, the reported event was not able to be confirmed, and the root cause remains undetermined as the returned amplifier passed all testing.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WORKMATE¿ CLARIS¿ AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24586328
Report Number2184149-2026-00069
Device Sequence Number5725085
Product Code DQK
UDI-Device Identifier05415067001504
UDI-Public(01)05415067001504(10)6905570
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700150
Device Catalogue NumberH700150
Device Lot Number6905570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown